Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Just started Sustiva
Oct 6, 2004

I started Sustiva about a week ago. First couple days everything was ok but now my concentration is completly gone. I also feel like I want to jump out of my skin and my temper is a little srtonger. It takes me alot longer to do the things I did in no time at all. Will this feeling last long and if so how long will it last. I can't see living this way much longer.

Response from Dr. Henry

I took Sustiva for a month recently after a needlestick from an HIV patient. I felt odd/panicky--did not like it. Often some meds like trazadone or lorazepam or others can help get through the roughest first 4 wks. If persistent very annoying side effects contiue past 4 wks consider an alternative drug for the Sustiva. Your HIV specialist is the person best suited to discuss with you and to try to get you through the start up of meds which is often a challenge. KH



Previous
Kaletra, Reyataz and cholesterol
Next
Thin Skin with HIV?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement